| Model Number |
VICM5 13.7 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.7mm, vicm5 13.7, -9.50 diopter, implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2023.Low vault was observed.Lens remains implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
A4 - unk a5 - unk a6 - unk h6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Additional Manufacturer Narrative
B5 - -9.5 diopter corrected to -8.50 diopter in itial mdr.Claim # (b)(4).